Shiraz E-Medical Journal

Published by: Kowsar

Nicolau Syndrome Caused by Penicillin Injection a Report From Iran

M Sharifian ** , +
Author Information
Article information
  • Shiraz E-Medical Journal: 11 (2); 102-104
  • Published Online: April 2, 2010
  • Article Type: Case Report
  • Received: November 15, 2009
  • Accepted: March 19, 2010

To Cite: Sharifian M. Nicolau Syndrome Caused by Penicillin Injection a Report From Iran, Shiraz E-Med J. Online ahead of Print ; 11(2):20370.

Abstract
© 2010, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Full Text
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .
Readers' Comments